# SDR CALA2017082502863

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 67,529 hours, 11,118 cycles
- Engine: Ge CF680C2B8F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Condition: Leaking
- Location: Nr 2 Engine Oil
- Part time: 70,978 hours, 10,500 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE OIL QTY 5, WITH ENGINE AT IDLE AT 10000 FT.  REMOVED THE TUBE B SCAVENGE INTO THE REAR CASE.  THE TUBE THAT GOES INTO THE CASE HAS A SEAL WHICH LOOKS WORN AND OIL BYPASS AROUND SEAL.  SEEMS TO BE CIRCUMFERENTIAL PLAY AROUND THE TUBE. REMOVED AND REPLACED NR 2 ENGINE LEAK  AND OPS CHECKED GOOD IAW WORK CARD 64-7100-1-9800.
